# SDR ABXA2011080391

- Difficulty date: August 3, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 313T138031
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON STIFFENER CRACKED OUTBD SIDE ABOVE EXHAUST NOZZLE UNDER PNL 446 CR.  REMOVED & REPLACED STIFFENER WITH NEW PART WORKED IAW 767 SRM 51-40-02.  ENGINE WAS REMOVED AND AWG.
